Fertility / Infertility / IVF Community
clomid tablets
About This Community:

This patient support community is for discussions relating to genetic testing, in-vitro fertilization (IVF), ovulation, pregnancy reduction post-IVF, relationship issues, and sperm count and quality.

If you are trying to conceive for less than one year, please visit our Pregnancy: Trying to Conceive (TTC) Community

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

clomid tablets

i started clomid on the 8th jan 2010 after taking my last tablets and doing the deed ive started to feel sick and certin smells nock me sick. could i be pregnant of my first moth of clomid ?! im confued and have been getting pains in my stomach feel like pressure pains ?! has any one had these sorta pains before. x
Related Discussions
Avatar_f_tn
I think you might be pg with my first I got preg on the first month, however I think sometimes the Clomid makes you feel that way. So the best thing to do is just wait till the end of your cycle and test. If it didn't work try again. I am trying for #2 and am on the 2nd month of Clomid. Good Luck.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Fertility / Infertility / IVF Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank
Top Trying to Conceive Answerers
5837857_tn?1411580685
Blank
ariellesmithe
Washington, DC
Avatar_f_tn
Blank
Lkay25
Avatar_f_tn
Blank
aamir1
Avatar_f_tn
Blank
marleni12
Avatar_f_tn
Blank
jesiewatson
Avatar_f_tn
Blank
Purplerain117